# SDR SWAA2022012763932

- Difficulty date: June 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 29,144 hours, 17,273 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 GALLEY SERVICE DOOR LOWER PANEL 844DZ FWD AND AFT SUPPORT BRACKETS CRACKED / REMOVED AND REPLACED AFT R2 GALLEY SERVICE DOOR LOWER PANEL 844DZ PER AMM 52-41-31
